International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 6, Pages 285-293
Dunkl wavelets and applications to inversion of the Dunkl intertwining operator and its dual
Department of Mathematics, Faculty of Sciences, University of Tunis II, Tunis 1060, Tunisia
Received 28 December 2002
Copyright © 2004 Abdellatif Jouini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define and study Dunkl wavelets and the corresponding Dunkl
wavelets transforms, and we prove for these transforms Plancherel and reconstruction formulas. We give as application the inversion of the Dunkl intertwining operator and its dual.